V. Siva Rama Prasad and P. Anantha Reddy
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 28, 2022, Number 4, Pages 692–697
Download PDF (198 Kb)
Authors and affiliations
Using a strictly increasing function we define below (see(1.1) and (1.2)) two functions and , where is the set of all natural numbers. The functions and respectively generalize the functions and introduced and studied by J. Sándor  as well as the functions and considered by N. Anitha . In this paper we obtain several properties of and – some of which give the results of Sándor  and of Anitha  as special cases.
- Sándor function
- Riemann integrable
- Riemann–Stieltjes integrable with respect to a function
- Prime numbers
- Asymptotic result
2020 Mathematics Subject Classification
- Primary: 11A25, 11N37
- Secondary: 26A42
- Anitha, N., (2005). A note on Sandor Type functions. Journal of Inequalities in Pure and Applied Mathematics, 6(4), Article 127.
- Apostol, T. M. (1974). Mathematical Analysis (Second Edition). Addison Wesley Publishing Company.
- Mincu, G., & Panaitopol, L. (2006). Properties of the Sándor function. Notes on Number Theory and Discrete Mathematics, 12(1), 21–24.
- Rohrbach, H., & Weiss, J. (1964). Zum finiten Fall des Bertrandschen Postulats. Journal für die reine und angewandte Mathematik, 214/215, 432–440.
- Sándor, J. (2001). On an additive analogue of the function S. Notes on Number Theory and Discrete Mathematics, 7(3), 91–95.
- Received: 31 May 2022
- Revised: 25 October 2022
- Accepted: 27 October 2022
- Online First: 28 October 2022
Cite this paper
Siva Rama Prasad, V., & Anantha Reddy, P. (2022). On a generalization of a function of J. Sándor. Notes on Number Theory and Discrete Mathematics, 28(4), 692-697, DOI: 10.7546/nntdm.2022.28.4.692-697.